Has anyone had a severe adrenaline rush from MCAS? I tried taking T4 by way of injection, only 5 mcg..which is nothing and I have had a migraine for weeks, I can't sleep, I wake up in a panic, I have twitches or what I call tic's. I also feel like I have bugs crawling under my skin. I have been feeling mentally off. Thyroid forums keep telling me that it is that my adrenals are weak. That can't be it. Within minutes of giving myself an injection of T4, I am exhausted, my heart races at over 102 BPM and then I also shoot off the migraine within minutes. I have been in bed due to 5 mcg of T4, or more likely, the medication itself which is in it's purest form. Yesterday, I started itching and the day before. I also developed horrible gastritis and just all over body pain. Itching began the day before yesterday. I do not believe that all can be weak adrenals. I believe it's a reaction. Today I stopped taking it and called my doctor. He said fine, but he wants me to take T4 by way of mouth. I don't know why. What would the difference be. This is sub-q shots of T4. I guess the T4 will not absorb as quickly, but I will still react. My labs are showing no difference since the injections of T4. They are the same as prior to T4 which makes sense. I gave it a month, I can't do it anymore. Too sick. I should also say, I could not handle any smells while on it either. I became too sick from smells. Things I could normally tolerate I couldn't.